# SDR DALA2021100105973

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 99,557 hours, 14,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 EXIT SIGNS WILL NOT ILLUMINATE BY 3L & 3R DOORS. CORRECTIVE ACTION: FOUND M1210 BATTERY PACK NOT SECURED. RESECURED. (8070762)
